after 4 weeks using Enstilar...

Posted Tue 20 Jun 2017 2.05pm by T86

Hi All

I'm looking for some advise from anyone who has done the full 4 weeks of Enstilar foam. After completing 4 weeks using Enstilar my psoriasis is quickly returning and i'm not sure what to do! (I get it mostly on my legs and elbows). My doctor said I need to give my skin a break before using it again and my pharmacy cant get hold of it at the moment anyway! My doctor gave me calcipotriol ointment to use in the meantime but it doesnt seem to be working. Has anyone got to this stage who might have some advise?

Also to anyone who hasn't tried it yet, it does work really well and its fast too. My legs are quite scarred from where i've had psoriasis but they are fading. I use an organic aloe vera gel and it seems to work quite well!

Any advice much appreciated!

Thanks

T

Posted Wed 21 Jun 2017 9.23am by Scotty

I used it for 4 weeks and was practically cleared and then after asking my doctor for some more they wouldn't give me any.

Since then they've told me to use Psoriderm which isn't work and now my psoriasis is returning.

Apart from light treatment, enstilar is the best thing I've used and now can't get it anymore.

Seems dumb and so frustrating

Posted Wed 21 Jun 2017 9.31am by T86

My doctor did prescribe me more but theres a manufacturing problem so I cant get any for another 2 weeks. You should ask your doctor again, theres no reason that you shouldnt have it again, you just have to give your skin a break first.

I havent tried psoriderm, is it any good? Do you need a perception for it?

Posted Wed 5 Jul 2017 9.24pm by Mig

I'm at the same stage as you. I got guttate psoriasis which became horrendous in April. Got given Enstilar which I used for 6-8 weeks on and off and it literally starts working overnight for me.

I just started UV therapy (2 sessions) and stopped Enstilar about 10 days ago out of my own choice. I have 1.5 cans of it left but feel I should save it for an emergency (and also don't want to go on using it for months and cause damage to my skin).

Since I stopped Enstilar all the areas which were practically clear and smooth have flared up again and I look almost as bad as I did before the Enstilar. I am itchy and sore, and desperate for the light therapy to start doing something... anything.

Posted Tue 11 Jul 2017 2.45pm by Livvyg

Can anyone tell me which moisturizer they use with enstilar? I have just started using this and my spots have gone link pink does this mean they are fading??

Posted Tue 11 Jul 2017 2.50pm by T86

I use epaderm which works well! and yes going pink is a good sign! My scarring is defiantly fading now.

Posted Thu 13 Jul 2017 11.54am by Livvyg

How do you get rid of the scarring??

Posted Thu 13 Jul 2017 2.58pm by T86

Just moisturising and patients! Ive not tried bio oil but maybe that could help.

Posted Mon 17 Jul 2017 5.03pm by Essexgran
Lifelong symptoms but with recent severe widespread flare ups

I was given Enstilar by dermatologist and told to use twice a day for 8 weeks. It worked miraculously and very quickly. However, the fist can has now run out and I'm caught between hospital and my GP over who is to give the next one. The hospital started me on METHROTREXATE at the same time. I was doing ok on this but this week have a painful mouth ulcer. Two steps forward one step back!

Posted Tue 1 Aug 2017 10.55am by Lemac

I have been using this product for three weeks now and can definitely see an improvement.

Legs however are not responding as well as everywhere else.

I am also left with light pink/white spots where the psoriasis was- will this fade?

I am also considering now going on the sunbed to even out the discoloured spots- what are people's thoughts on this?

Posted Tue 1 Aug 2017 12.04pm by Livvyg

Can anyone else rec commend what else to use for GP?

Posted Wed 2 Aug 2017 8.24am by Sarah Donegan

Hello, I am starting my UVB treatment today! finally!! I was just wondering how you are getting on with METHROTREXATE Essexgran? I've read some not so nice side effects on line but I am just wondering whether its extreme cases? Does it work? Thanks

Posted Thu 3 Aug 2017 11.49am by Essexgran
Lifelong symptoms but with recent severe widespread flare ups

Hello Sarah, I hope your UVB treatment is going well. I had it two years ago and there was a big improvement until I had to stop the sessions because I burned( red hair/ sensitive skin)! I've now had 7 doses of METHROTREXATE with no awful side effects yet. I followed advice from other users and thought carefully which day of the week I take it. I decided on Sunday evening so I sleep through most of any effects! I feel a little weary Monday until evening but it's a quiet day for me so I'm fine. I can easily push through if I need to be busy. My friend takes it with no side effects at all. Generally, I avoid tablets but my psoriasis was so bad,I decided to try this treatment. I was given enstilar foam at the same time by the hospital and it has worked wonders. I think the idea is that the MTX will kick in and stop the usual "steroid bounce back". Some areas not treated by the foam seem to be healing as well. Time will tell!

Posted Thu 31 Aug 2017 8.50pm by Pgp
Both of my elbows are covered and now progressing towards the shoulders. My legs below knee are getting small patches I find new ones every

Hi

I have been using enstilliar for the last 2. Months now. Was advised by hospital to use it twice a day for 4 weeks and then twice a weeks. And they are now all coming back.

When I starters to use it I was nearly clear as I was having the tlo1 light therapy. Now do not know what to do? Carry on using the foam or get in touch with doctor for further advise. Has anyone got any idea if I am using the foam too often or not.

Very unclear on how often to use this after first 4 weeks.

Thanks

Posted Mon 4 Sep 2017 6.58pm by richards
Had psoriasis for almost 50 years,on my body and scalp also have psoriatic arthiritis have done medical trials for my doctor currently using

I have had 26 sessions of light treatment and there was a huge improvement but unfortunately 4weeks after finishing treatment the psoriasis is flaring up again seems to have been a waste of time and expense very disheartening after putting up with this disease for 40+ years it seems my life is still restricted oh well back to doctor more creams and repeat the process. Has anyone else had or is having a similar experience?

Posted Fri 8 Sep 2017 9.16pm by BobbyJean
I love heavy metal xx

Hello Richards your story is almost identical to mine only I have only suffered for 44 years long enough though!! Had light treatment and thought this is it. I felt great, looked great lovely tan and my partner suddenly had an interest in me again. Our love life returned. Only to be short lived weeks in fact! Psoriasis returned, my tan faded as did my partners interest in me. Psoriasis sucks! X

Posted Fri 8 Sep 2017 11.03pm by richards
Had psoriasis for almost 50 years,on my body and scalp also have psoriatic arthiritis have done medical trials for my doctor currently using

Yes I had a great tan too! but now back on ointment seems to do the job but what a nuisance.Really feel for you with regards to your partner and your love life that can't do much for self esteem it's not as though we want psoriasis is it keep your chin up and stay positive best wishes Richard

Posted Fri 8 Sep 2017 11.23pm by richards
Had psoriasis for almost 50 years,on my body and scalp also have psoriatic arthiritis have done medical trials for my doctor currently using

PS. Bobby Jean yes you're right psoriasis sucks good to talk about about it though makes you realise it's not only you who has it keep positive who knows one day may be.xx

Posted Thu 12 Oct 2017 2.59pm by lesley08

I have suffered P from i was 16.. 37 now :( was pregnant and it totally cleared up, then after having my little boy it came back with a vengence!! covered :( went to my GP who referred me to the Dermatologist and they prescribed me Enstilar.. after now about nearly 3 weeks the results are AMAZING!!!! but from what I have read so far.. its not great after 4 weeks!! I am now awaiting what seems to be the repercussions of such a great result. Only realised there was a site for this. one great thing !

:(

Posted Mon 23 Oct 2017 9.36pm by Chris7319

Enstillar really does not work for me i have tried it a few times. At the moment before i start methotrexate i am keeping mine at bay with double base of all things

To take part, sign in or register with us

The Psoriasis Association is the UK's leading national charity and membership organisation for people affected by psoriasis – patients, families, carers and health professionals Read More >

Get in touch

The Psoriasis Association Dick Coles House 2 Queensbridge Northampton NN4 7BF

Email: mail@psoriasis-association.org.uk

Tel :
01604 251 620
Fax :
01604 251 621
Registered with Fundraising Regulator -

© The Psoriasis Association Registered Charity: 257414 Scotland: SC039886 Privacy PolicyCookies

Site by Spoken Image | glitterfish

We use cookies to help us provide you with a better service, but do not track anything that can be used to personally identify you.

If you prefer us not to set these cookies, please visit our Cookie Settings page or continue browsing our site to accept them.